# SDR ASAA2013081395789

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,875 hours, 7,800 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON CAT F/O EHSI DOING WITH A/P AT AND FMC LIGHT ON MODE ANUNCIATOR PANEL.  ACFT GROUNDED.  A/T LOGGED NO FAULTS IN HISTORY REF BITE PROCEDURE 22-31 TASK 801.  CURRENT STATUS TEST PASSED REF MM 22-31-00.  VERIFIED NO FMC FAILURES INFLIGHT.
